Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Raleigh, NC

April 11, 2007Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 11, 2007, 11:25 PM EDT for Wake County, North Carolina. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2007, 11:25 PM EDT (03:25 UTC)
Expired
Apr 12, 2007, 12:15 AM EDT
In force
50 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 19 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 11:48 PM EDTHAIL 14 Ne Holly Springs, NCINTERSECTION OF WHITEHART ROAD AND 1010 ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 679 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
679 m²/s²
0-3 km storm-relative helicity
961 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 120325
SVRRAH
NCC183-120415-
/O.NEW.KRAH.SV.W.0029.070412T0325Z-070412T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1125 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAKE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1215 AM EDT

* AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER NEW HILL...OR ABOUT 13 MILES SOUTHWEST OF
  CARY...MOVING NORTHEAST AT 40 MPH. PENNY SIZED HAIL IS LIKELY WITH
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HOLLY SPRINGS...
  APEX...
  LAKE WHEELER...CARY...
  GARNER...
  RALEIGH...
  NEW HOPE...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
      3604 7862 3597 7843 3592 7839 3588 7831
      3583 7826 3579 7830 3567 7852 3557 7886

$$

MWS
3 follow-up statements
000 
WWUS52 KRAH 120340
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1138 PM EDT WED APR 11 2007

NCC183-120415-
/O.CON.KRAH.SV.W.0029.000000T0000Z-070412T0415Z/
WAKE NC-
1138 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR WAKE COUNTY...

AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED 
HAIL.  THIS STORM WAS LOCATED NEAR LAKE WHEELER...OR ABOUT 8 MILES 
SOUTHEAST OF CARY...MOVING EAST NORTHEAST AT 40 MPH.

PLEASE PASS REPORTS OF PENNY SIZED OR LARGER HAIL TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY. THEY WILL RELAY THE REPORT TO THE NATIONAL 
WEATHER SERVICE IN RALEIGH. 

LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
      3604 7862 3597 7843 3592 7839 3588 7831
      3583 7826 3579 7830 3567 7852 3557 7886

$$

MWS
000 
WWUS52 KRAH 120355
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1152 PM EDT WED APR 11 2007

NCC183-120415-
/O.CON.KRAH.SV.W.0029.000000T0000Z-070412T0415Z/
WAKE NC-
1152 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR WAKE COUNTY...

AT 1149 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
QUARTER SIZED HAIL NEAR LAKE WHEELER.  THIS STORM IS LOCATED NEAR 
GARNER...OR ABOUT 8 MILES SOUTH OF RALEIGH...MOVING EAST NORTHEAST 
AT 40 MPH.


LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
      3604 7862 3597 7843 3592 7839 3588 7831
      3583 7826 3579 7830 3567 7852 3557 7886

$$

MWS
000 
WWUS52 KRAH 120413
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1211 AM EDT THU APR 12 2007

NCC183-120421-
/O.EXP.KRAH.SV.W.0029.000000T0000Z-070412T0415Z/
WAKE NC-
1211 AM EDT THU APR 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAKE COUNTY EXPIRES AT 1215 AM
EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING WILL HAVE MOVED 
COMPLETELY OUT OF WAKE COUNTY BY 1215 AM.  THEREFORE... THE WARNING 
WILL BE ALLOWED TO EXPIRE AT THAT TIME.

LAT...LON 3559 7898 3561 7899 3580 7892 3591 7875
      3604 7862 3597 7843 3592 7839 3588 7831
      3583 7826 3579 7830 3567 7852 3557 7886

$$

MWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:21 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 11, 10:21 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1021 PM EDT WED APR 11 2007

.SHORT TERM /OVERNIGHT/...
A WARM FRONT HAS WORKED INTO THE EASTERN PORTION OF THE CWA...
WHILE COLD AIR HAS PUSHED INTO THE NW PIEDMONT. AN AREA OF LIGHT
TO MODERATE RAIN WILL MOVE ACROSS THE AREA TONIGHT...AND TAPER OFF
AFTER MIDNIGHT AS A COLD FRONT SWEEPS ACROSS THE REGION...
MOVING EAST OF THE CWA AFTER SUNRISE THURSDAY.

THE WEDGE OF COLD AIR OVER THE NORTHWEST HAS MADE IT NECESSARY TO
ADJUST TEMPERATURES IN THE REGION. WITH THE RAIN DIMINISHING OVER
THE NORTHWEST WILL DROP POPS TO LIKELY WHERE THEY WERE CATEGORICAL
EARLIER. MINOR CHANGES TO TEMPERATURES CWA-WIDE TO FIT CURRENT
TREND. NO OTHER CHANGES AT THE PRESENT TIME.

&&

.PREV DISCUSSION...
/ISSUED 303 PM EDT WED APR 11 2007/

SYNOPSIS...

A COASTAL TROUGH WILL SPREAD INLAND OVER FROM SE TO NW THROUGH THE
COASTAL PLAIN AND SANDHILLS AND INTO THE CENTRAL PIEDMONT IN THE
LATE AFTERNOON AND EVENING. A COLD FRONT WILL MOVE THROUGH CENTRAL
NC AFTER MIDNIGHT...AND WILL MOVE OFFSHORE THURSDAY MORNING. BY
THURSDAY AFTERNOON...A TIGHT PRESSURE GRADIENT BETWEEN EXITING
SURFACE LOW AND INCOMING WEAK SURFACE HIGH WILL RESULT IN A A BRISK
WESTERLY WIND THAT WILL ADVECT DRY AND SEASONABLY MILD AIR INTO
CENTRAL NC. NEXT WEATHER SYSTEM WILL APPROACH THE AREA LATE
SATURDAY.

SHORT TERM /TONIGHT THROUGH SATURDAY/...

TONIGHT...
THE SE TO NW CAD DEMISE IS SLOWLY BEGINNING TO EVOLVE AS DEWPOINTS
IN THE SOUTHERN COASTAL PLAIN  ARE JUST NOW BEGINNING TO RISE INTO
THE MID TO UPPER 50S WITH TEMPERATURES WARMING INTO THE UPPER 50S TO
LOWER 60S. TOUGH CALL ON HOW MUCH AREAL COVERAGE TO EXPECT LATER
THIS EVENING AS ATLANTIC MARITIME INFLUENCE SPREADS INLAND WITH
COASTAL TROUGH. LOW CAPE...HIGH SHEAR ENVIRONMENT PROGGED BY
SHORT-TERM MODELS WITH ELEVATED CAPE ONLY AROUND 4-500J/KG WITH
LAPSE RATES NOT AS QUITE AS UNSTABLE AS PREVIOUS MODEL
RUNS(6.0-6.15). REVIEW OF 18Z METAR 6HR RAINFALL ACCUMULATIONS
AROUND THE FA...INDICATE THE HIGHER QPF IN THE NW PIEDMONT (NEAR
HALF AN INCH) WORKED OUT RATHER WELL UP TO THIS POINT...AND WILL
CONTINUE WITH THIS TREND INTO THE EVENING HOURS...WITH GREATER
SUPPORT ALOFT FROM UPPER DIFFLUENCE REGION AND BROAD SCALE CYCLONIC
CIRCULATION FROM NEGATIVE TILTING SHORTWAVE TROUGH. WILL GO WITH
ADDITIONAL 0.25 OF AN INCH IN THE NW...SHARPLY DECREASING TO THE SE.
OF COURSE ANY CONVECTION THAT IS ABLE TO DEVELOP WILL RESULT IN
LOCALLY HIGHER AMOUNTS. WILL DECREASE PROBABILITY OF THUNDER IN THE
EAST...TO ISOLATED AS THERE DOES NOT APPEAR TO BE ENOUGH SUPPORT TO
WARRANT HIGHER THREAT. SHOWERS EXPECTED TO QUICKLY TAPER OFF AFTER
MIDNIGHT. TEMPERATURES OVERNIGHT WILL BE SLOWLY RISING OR STEADY FOR
MUCH OF THE NIGHT...WITH PERHAPS A SLIGHT COOL DOWN IN THE WEST
LATE. WILL CONTINUE WITH NON-DIURNAL TEMPERATURE CURVE OVERNIGHT.

THURSDAY THROUGH FRIDAY...RAPID CLEAR OUT BEHIND FRONT...WITH MOSTLY
SUNNY SKIES BY MID MORNING. BREEZY THURSDAY AFTERNOON WITH TIGHT
PRESSURE GRADIENT. STATISTICAL MOS GUIDANCE INDICATING 17 TO 20 KTS
OF DRY WESTERLY FLOW. FULL SUN THICKNESSES GIVE HIGHS IN THE
70S...WITH MAYBE SEE ADDITIONAL WARMING FROM SUBSIDENCE WARMING IN
THE WEST. MIXING CONTINUES OVERNIGHT...KEEPING WIND 5 TO 8 KTS...AND
KEEP MIN TEMPERATURES UP AS WELL. LOWS IN THE UPPER 30S TO MID 40S.
WEAK SURFACE RIDGING AND MINOR SHORTWAVE RIDGING ALOFT FOR FRIDAY.
WILL SEE AN INCREASE IN MID AND HIGH CLOUDS LATE IN THE DAY.
OTHERWISE...DRY AND SLIGHTLY COOLER WITH TRAJECTORIES FROM THE NW.
HIGHS 65 TO 70. LOWS FRIDAY NIGHT...LOWER TO MID 40S.

SATURDAY...WAA SHOWERS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON
ALONG LIFTING WARM FRONT ACROSS THE AREA...AHEAD OF COLD FRONT.
BULK OF PRECIP TO OCCUR OVERNIGHT. CONTINUED CHANCE POPS...WITH
HIGHEST CHANCE POPS IN THE WEST. LEANED TOWARDS MEAN ENSEMBLE MOS
GUIDANCE ON SATURDAY WITH MOSTLY CLOUDY SKIES. HIGHS IN THE 60S.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

DESPITE SOME DIFFERENCES IN THE MODEL FORECAST TRACK OF THE
DEEPENING LOW OVER THE CAROLINAS AND THE MID-ATLANTIC FOR SATURDAY
NIGHT INTO SUNDAY...THE CONSENSUS IS FAIRLY CLEAR AND HAS BEEN
CONSISTENT IN SHOWING HIGH CHANCES FOR SHOWERS WITH CONSIDERABLE
MOISTURE IN THE MEAN OVER CENTRAL NORTH CAROLINA.  AT THIS
POINT...WILL INTRODUCE LIKELY CHANCES FOR SHOWERS SATURDAY NIGHT
THROUGH SUNDAY MORNING...WITH CHANCES GRADUALLY TAPERING OFF SUNDAY
AFTERNOON AS THE SURFACE LOW PULLS AWAY TO THE NORTHEAST.  BASED ON
THE VERY LATEST GFS...COULD BE MOVING THE SHOWERS OUT A LITTLE FAST
FOR THE KRWI AND KRZZ AREAS EARLY SUNDAY EVENING...BUT THE END OF
THE PRECIPITATION SHOULD BE SHORTLY AFTER DARK AT THE LATEST.

THE 06Z GFS WAS VERY COLD IN ITS ATMOSPHERIC PROFILE...WITH MODEL
SOUNDINGS FROM THAT SHOWING AN ABOVE FREEZING LAYER ONLY AROUND
1000FT THICK IN THE PIEDMONT BY 18Z SUNDAY AND 1296M THICKNESSES
FROM 1000-850MB OVER THE NORTHWEST PIEDMONT BY 12Z MONDAY.  SURFACE
WET-BULB ZERO TEMPERATURES...HOWEVER...NEVER GOT BELOW 0C.  THE 12Z
GFS HAS TRENDED WARMER...WITH DRY AIR MOVING INTO CENTRAL NORTH
CAROLINA WELL BEFORE THE ABOVE FREEZING LAYER NEAREST THE SURFACE
WOULD BECOME SUFFICIENTLY THIN TO WARRANT CONCERN ABOUT PRECIPITATION
TYPE.  EVEN ON THE 06Z GFS...THERE WAS ENOUGH ELEVATED INSTABILITY
TO CONTINUE MENTIONING THE CHANCE FOR THUNDERSTORMS...AND IF THE
TREND OF THE GFS CONTINUES THERE COULD BE SOME OVERNIGHT STRONG
THUNDERSTORMS SATURDAY WITH WINDS OVER A DEEP LAYER JUST OFF OF THE
SURFACE 40KT OR GREATER.  BY MONDAY MORNING...TEMPERATURES MAY BE AS
COLD AS THE MID 30S IN STRONG COLD-AIR ADVECTION BEHIND THE
DEEPENING LOW.  THE WIND IS EXPECTED TO BE STRONG ENOUGH TO PRECLUDE
FROST...BUT IT SHOULD BE CHILLY ONCE AGAIN AND AT A MINIMUM THOSE
HEADED OUT EARLY MONDAY MORNING SHOULD BE PREPARED FOR A BRISK START.

ALTHOUGH CONDITIONS WILL BE DRY MONDAY INTO TUESDAY...THE MAIN
WEATHER ISSUE THEN WILL BE BREEZY CONDITIONS AND LOWERING DEW
POINTS.  MONDAY SHOULD BE THE BREEZIEST DAY IF THE GFS VERIFIES WITH
ITS 30-35KT WINDS JUST OFF OF THE SURFACE AND A WELL-MIXED BOUNDARY
LAYER.  THERE STILL COULD BE SOME RESIDUAL GUSTINESS TUESDAY.  HIGH
TEMPERATURES WILL AVERAGE BELOW NORMAL.

ANOTHER UPPER LOW IS FORECAST TO MOVE FROM THE PLAINS INTO THE
TENNESSEE VALLEY BY WEDNESDAY NIGHT.  WITH THE RIDGE AXIS FORECAST
TO BE OVERHEAD AT 00Z THURSDAY...CLOUDS WILL BE ON THE INCREASE
BUT THE CHANCES FOR SHOWERS SHOULD HOLD OFF UNTIL THURSDAY MORNING.
BASED ON THE AMPLITUDE OF THE UPPER PATTERN WILL KEEP DRY CONDITIONS
IN THE FORECAST DURING LATE IN THE SEVENTH DAY...ALTHOUGH THE BEST
ALTERNATIVE AT THIS TIME WOULD BE A SMALL CHANCE OF SHOWERS LATE
WEDNESDAY NIGHT.

LOOKING BEYOND THE EXTENDED PERIOD...THE BELOW NORMAL WEATHER REGIME
APPEARS TO CONTINUE INTO THE FOLLOWING WEEKEND.  BY THEN...NORMAL
HIGHS START TO GET WELL INTO THE 70S.  TEMPERATURES THAT WARM WILL
BE DIFFICULT TO COME BY...ESPECIALLY IF THE REALLY LONG-RANGE GFS IS
CORRECT WITH ANOTHER LOW DEVELOPING OVER THE SOUTHEAST AND OFF OF
THE COAST LATE NEXT WEEK.

AVIATION /18Z-18Z/...

IFR CONDITIONS WILL BE THE RULE OVERNIGHT...WITH SOME LIFR
CONDITIONS EXPECTED ESPECIALLY TOWARD THE TRIAD AHEAD OF A WEAK WARM
FRONT MOVING THROUGH OVERNIGHT AS THE COLD AIR DAMMING WEDGE STARTS
TO BREAK DOWN IN CENTRAL NORTH CAROLINA.  PERIODS OF RAIN AND
DRIZZLE WILL DIMINISH OVERNIGHT AS A SURFACE TROUGH MOVES EAST AND
SURFACE WINDS QUICKLY SHIFT TO THE SOUTHWEST AND WEST.  FOLLOWING
TROUGH PASSAGE...THE GFS IN ITS LOW-LEVEL RELATIVE HUMIDITY FIELDS
AND MODEL SOUNDINGS QUICKLY DIMINISHES THE BOUNDARY LAYER MOISTURE
AND WOULD ANTICIPATE A FAIRLY RAPID IMPROVING TREND FROM IFR
CEILINGS TO VFR BETWEEN 06Z AND ABOUT 12Z.  DECENT LOW-LEVEL LAPSE
RATES THURSDAY MORNING WILL LEAD TO GUSTY SURFACE WINDS BY 15Z.

FOR THE AFTERNOON AND EARLY EVENING HOURS...MENTIONED LOW-LEVEL WIND
SHEAR AT ALL TAF SITES IN CENTRAL NORTH CAROLINA.  KRAX WSR-88D
SHOWS WINDS TO BE SOUTHEAST AT AROUND 35KT WITHIN THE FIRST COUPLE
OF THOUSAND FEET OF THE SURFACE.  GIVEN THAT THE SURFACE WINDS ARE...
IN GENERAL...LESS THAN 10KT AND SEVERAL OBSERVATION SITES IN CENTRAL
NORTH CAROLINA ARE FROM THE NORTHEAST AT THE SURFACE...THE MENTION
OF LLWS SEEMS PRUDENT.  925MB WINDS ARE FORECAST TO INCREASE TO
AROUND 40KT EARLY THIS EVENING BEFORE DIMINISHING SOME FOLLOWING THE
PASSAGE OF THE SURFACE TROUGH...BEING JUST UNDER 30KT ACROSS CENTRAL
NORTH CAROLINA BY 12Z THURSDAY...CONTINUING THURSDAY MORNING.

FIRE WEATHER...

IN LIGHT OF TODAYS RAINFALL AND TONIGHTS EXPECTED RAINFALL...
LARGE FUEL MOISTURE LEVELS SHOULD BE ADEQUATE...DESPITE STRONG
MIXING EXPECTED TOMORROW AFTERNOON AND AFTN DEWPOINTS IN THE 30 TO
35 PERCENT RANGE. THEREFORE WILL ONLY MENTION IN HAZARDOUS WEATHER
OUTLOOK (HWO) IN LIEU OF SPECIAL FIRE WX STATEMENT (SPS).

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RHJ
Hazardous weather outlook, Apr 11, 5:11 AM EDT, 18 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
511 AM EDT WED APR 11 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-120915-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
511 AM EDT WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER WIDESPREAD
RAIN IS EXPECTED OVER THE AREA TODAY. THEN SCATTERED SHOWERS
TONIGHT WITH A FEW THUNDERSTORMS IN THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY...
DRY CONDITIONS WILL RETURN TO THE AREA. STRONG WESTERLY WINDS OF
10 TO 20 MPH WITH GUSTS UP TO 30 MPH...WARM TEMPERATURES AND LOW
RELATIVE HUMIDITIES BETWEEN 20 AND 30 PERCENT WILL RESULT IN THE
POTENTIAL FOR ADVERSE FIRE WEATHER CONDITIONS.

FRIDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 11, 8:25 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
825 PM EDT WED APR 11 2007

NCZ007-021>025-038>041-073>077-083>086-088-120130-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-
CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-
SCOTLAND-HOKE-CUMBERLAND-
INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON...
ASHEBORO...PITTSBORO...RALEIGH...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD...FAYETTEVILLE
825 PM EDT WED APR 11 2007

LINE OF SHOWERS WITH SCATTERED THUNDERSTORMS OVER THE WESTERN PIEDMONT...

A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO
MOVE TO THE NORTHEAST AT 40 MPH ACROSS THE WESTERN AND CENTRAL PIEDMONT
THROUGH 930 PM. THE SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT
NORTH STANLY... DAVIDSON... GUILFORD... NORTHWEST MONTGOMERY...
AND RANDOLPH COUNTIES. THIS INCLUDES BADIN LAKE... HIGH ROCK
LAKE... LEXINGTON... TROY... ASHEBORO... AND GREENSBORO. BRIEF
HEAVY RAIN FOR 15 TO 20 MINUTES... GUSTY WIND TO 35 MPH... AND
OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS
THROUGH 915 PM. IF THE LINE HOLDS TOGETHER... IT WILL REACH THE
ROBBINS... SANFORD... SILER CITY... BURLINGTON... ROXBORO AREAS
BEFORE 1000 PM.

BADGETT
Special weather statement, Apr 11, 9:40 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
940 PM EDT WED APR 11 2007

NCZ007-021>025-038>041-073>077-083>086-088-120230-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-
CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-
SCOTLAND-HOKE-CUMBERLAND-
INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON...
ASHEBORO...PITTSBORO...RALEIGH...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD...FAYETTEVILLE
940 PM EDT WED APR 11 2007

...LINE OF SHOWERS WITH SCATTERED THUNDERSTORMS MOVING EAST AT 40
MPH OVER THE PIEDMONT AND SANDHILLS..

A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO
MOVE TO THE EAST AT 40 MPH ACROSS THE CENTRAL AND EASTERN PIEDMONT
AND SANDHILLS THROUGH 1030 PM. THE SCATTERED THUNDERSTORMS ARE
EXPECTED TO AFFECT ANSON... RICHMOND... MOORE... RANDOLPH... EASTERN
GUILFORD... LEE... CHATHAM... ALAMANCE... ORANGE... AND PERSON
COUNTIES THROUGH 1030 PM. THIS INCLUDES ASHEBORO... RANDLEMAN...
WADESBORO... ROCKINGHAM... ROBBINS... SILER CITY... SANFORD...
BURLINGTON... HILLSBOROUGH... AND ROXBORO.

A PERIOD OF HEAVY RAIN FOR 20 TO 30 MINUTES... GUSTY WIND TO 35
MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE
AREAS THROUGH 1030 PM. IF THE LINE HOLDS TOGETHER... IT WILL REACH
THE OXFORD... DURHAM... RALEIGH... CARY... APEX... AND LILLINGTON...
AND FORT BRAGG AREAS BEFORE 1030 PM.

BADGETT
Special weather statement, Apr 11, 10:46 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1046 PM EDT WED APR 11 2007

NCZ007>011-023>028-040>043-075>078-084>086-088-089-120400-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM-
FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-
HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...BURLINGTON...CHAPEL HILL...DURHAM...
LOUISBURG...NASHVILLE...ROCKY MOUNT...PITTSBORO...RALEIGH...
SMITHFIELD...WILSON...SOUTHERN PINES...SANFORD...LILLINGTON...
GOLDSBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...
CLINTON
1046 PM EDT WED APR 11 2007

...LINE OF SHOWERS AND SCATTERED THUNDERSTORMS MOVING EAST AT 40
MPH OVER THE EASTERN PIEDMONT AND SANDHILLS..

A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO
MOVE TO THE EAST AT 40 MPH ACROSS THE EASTERN PIEDMONT AND
SANDHILLS THROUGH 1200 AM. THE SCATTERED THUNDERSTORMS ARE
EXPECTED TO AFFECT PERSON... GRANVILLE... VANCE... ORANGE...
DURHAM... WAKE... CHATHAM... LEE... HARNETT... MOORE... AND
RICHMOND COUNTIES. THIS INCLUDES ROXBORO... HENDERSON... DURHAM...
CHAPEL HILL... CARY... RALEIGH... APEX... JORDAN LAKE...
SANFORD... PITTSBORO... LILLINGTON... SOUTHERN PINES... AND
ELLERBE.

HEAVY RAIN FOR 20 TO 30 MINUTES... GUSTY AND SHIFTING WIND TO 35
MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE
AREAS THROUGH 1200 AM. IF THE LINE HOLDS TOGETHER... IT WILL
REACH THE WARRENTON... LOUISBURG... WAKE FOREST... GARNER AND FORT
BRAGG AROUND 1200 AM.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR THE LATEST
INFORMATION.

BADGETT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:53 PM EDTSevere Thunderstorm WarningRAHJohnston37 min
Apr 12, 12:00 AM EDTSevere Thunderstorm WarningRAHCumberland45 min
Apr 12, 12:32 AM EDTSevere Thunderstorm WarningRAHNash, Wilson43 min
Apr 12, 12:57 AM EDTSevere Thunderstorm WarningRAHStanly33 min
Apr 12, 1:28 AM EDTSevere Thunderstorm WarningRAHMontgomery47 min
Apr 12, 2:25 AM EDTSevere Thunderstorm WarningRAHMoore21 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.